# SDR IPXA2014092684435

- Difficulty date: August 28, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B2561135
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DU/D, BS 708, STRINGER 13L LT DOOR SILL WEB OTBD ANGLE FOUND CORRODED.  REPAIRED IAW RI RI-53-20-10691 REV A & EO B747-5330-55443-A.
